# SDR F3LA2009120400241

- Difficulty date: December 4, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N203FR
- Make and model: Airbus A320-214
- Aircraft serial: 1806
- Aircraft time: 25,150 hours, 10,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: E0242A28A0
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF LOG PAGE 492624. FLIGHT CREW MAD A BLOCK TURN BACK DUE TO THE F/A CIDS PANEL EMERGENCY LIGHTS ON AND COULD NOT BE RESTORED AND TURNED OFF.  MX REMOVED AND REPLACED RELAY 8WL IAW AMM 33-31-00-710-004.
